# SDR RRXA002357

- Difficulty date: March 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AT SCREW HOLES ON THE RT O/B HORIZONTAL STAB LEADING EDGE I/B AT STA XFS 185 TO 187, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW DC-8 SRM 55-2-0, 51-1-21 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 3-7-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
